RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 80, Number 2, Pages 253–263 (Mi tmf5135)  

This article is cited in 7 scientific papers (total in 7 papers)

$p$-Adic quantum mechanics for $p=2$

E. I. Zelenov


Abstract: In the framework of $p$-adic quantum mechanics suggested recently the study of the case $p=2$ is performed. Corresponding Gaussian integrals are calculated and properties of the kernel of the evolution operator are investigated in the case of the harmonic oscillator.

Full text: PDF file (751 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 80:2, 848–856

Bibliographic databases:

Received: 15.11.1988

Citation: E. I. Zelenov, “$p$-Adic quantum mechanics for $p=2$”, TMF, 80:2 (1989), 253–263; Theoret. and Math. Phys., 80:2 (1989), 848–856

Citation in format AMSBIB
\Bibitem{Zel89}
\by E.~I.~Zelenov
\paper $p$-Adic quantum mechanics for $p=2$
\jour TMF
\yr 1989
\vol 80
\issue 2
\pages 253--263
\mathnet{http://mi.mathnet.ru/tmf5135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1021463}
\zmath{https://zbmath.org/?q=an:0698.43006|0682.43009}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 80
\issue 2
\pages 848--856
\crossref{https://doi.org/10.1007/BF01016111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CW43800007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5135
  • http://mi.mathnet.ru/eng/tmf/v80/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, I. V. Volovich, E. I. Zelenov, “Spectral theory in $p$-adic quantum mechanics, and representation theory”, Math. USSR-Izv., 36:2 (1991), 281–309  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Khrennikov, “Generalized functions on a Non-Archimedean superspace”, Math. USSR-Izv., 39:3 (1992), 1209–1238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. I. Zelenov, “$p$-Adic quantum mechanics and coherent states”, Theoret. and Math. Phys., 86:2 (1991), 143–151  mathnet  crossref  mathscinet  zmath  isi
    5. B. G. Dragovich, “Adelic model of harmonic oscillator”, Theoret. and Math. Phys., 101:3 (1994), 1404–1412  mathnet  crossref  mathscinet  zmath  isi
    6. V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:219
    Full text:98
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019